# SDR YENA20140819161

- Difficulty date: August 19, 2014
- Submitted: August 19, 2014
- Operation: Air carrier
- Aircraft: N503JB
- Make and model: Airbus A320-232
- Aircraft serial: 1123
- Aircraft time: 57,550 hours, 21,566 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 2445
- Condition: No Test
- Location: Emergency Light
- Part time: 57,557 hours, 21,566 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE CHECK,  FOUND RT EMERGENCY POWER SUPPLY UNIT FAILED EMERGENCY LIGHT TEST.  R & R RT EPSU AND BATTERY IAW AMM 33-51-38, OPS CHK OK.
